| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 500 mg/dl and 400 mg/dl.Customer reported that the insulin pump had button error.Customer observe time clock for one minute to verify if and time advances.The pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed self test and displacement test.Device received with intermittent button response due to corroded keypad traces.No button error alarm during testing.